A 17-year-old girl with a history of chronic feeding intolerance secondary to gastroparesis was admitted for gastrojejunostomy tube placement. She developed soreness at the site of gastrojejunostomy placement, and the soreness was managed with analgesics and frequent application of warm packs to the area. Six days following tube placement, she developed a lacy, erythematous eruption on the right side of her abdomen. Treatment was initiated with intravenous cefazolin sodium and later broadened to piperacillin sodium and tazobactam sodium due to concerns of worsening cellulitis. Cultures of the area were not obtained. Initial laboratory findings including those of a complete blood cell count were unremarkable, and the C-reactive protein level was minimally elevated at 22 mg/L (to convert to nanomoles per liter, multiply by 9.524). She did not have fever, chills, or other systemic symptoms. The skin findings worsened despite broad-spectrum intravenous antimicrobial therapy. Skin examination revealed a several-centimeter, macular, brightly erythematous, reticulated patch on the right side of the abdomen (Figure). There was minimal ill-defined edema in the area of the eruption, and the rash was slightly tender to palpation. The area was not warm to touch.